RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 5, Pages 1033–1036 (Mi dan44512)  

MATHEMATICS

On a difference method of solving a problem of Tricomi type for equations of mixed type

M. A. Aliev


Full text: PDF file (454 kB)

Bibliographic databases:
UDC: 517.91
Presented: А. Н. Тихонов
Received: 22.01.1981

Citation: M. A. Aliev, “On a difference method of solving a problem of Tricomi type for equations of mixed type”, Dokl. Akad. Nauk SSSR, 258:5 (1981), 1033–1036

Citation in format AMSBIB
\Bibitem{Ali81}
\by M.~A.~Aliev
\paper On a difference method of solving a problem of Tricomi type for equations of mixed type
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 5
\pages 1033--1036
\mathnet{http://mi.mathnet.ru/dan44512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631911}
\zmath{https://zbmath.org/?q=an:0522.65065}


Linking options:
  • http://mi.mathnet.ru/eng/dan44512
  • http://mi.mathnet.ru/eng/dan/v258/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020